Patient Comments: Drug-Induced Liver Disease - Hepatitis

Did you have drug-induced hepatitis? Please describe your experience.

Comment from: Cleo Ann, 65-74 Female (Patient) Published: December 06

I was recently admitted to hospital in severe pain. Doctors, after a million questions and many tests deduced I had drug induced hepatitis. They took me off simvastatin and acitretin. I have to have a follow-up in January, but subsequent blood tests show improvement, so hopefully, they have nailed it.

Was this comment helpful?Yes

Patient Comments

Viewers share their comments

Drug-Induced Liver Disease - Describe Your Experience Question: The symptoms of drug-induced liver disease can vary greatly from patient to patient. What were your symptoms at the onset of your disease?
Drug-Induced Liver Disease - Causes Question: What caused your drug-induced liver disease?
Drug-Induced Liver Disease - Cirrhosis Question: Were you or someone you know diagnosed with drug-induced cirrhosis? Please share your story.
Drug-Induced Liver Disease - Treatment Question: In addition to stopping the drug that caused liver disease, what types of treatment did you receive?

Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on MedicineNet. The opinions expressed in the comments section are of the author and the author alone. MedicineNet does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.